Renormalizability of the local composite operator A(mu)(2) in linear covariant gauges



Dudal, D, Verschelde, H, Lemes, VER, Sarandy, MS, Sobreiro, RF, Sorella, SP and Gracey, JA ORCID: 0000-0002-9101-2853
(2003) Renormalizability of the local composite operator A(mu)(2) in linear covariant gauges. PHYSICS LETTERS B, 574 (3-4). 325 - 331.

[img] PDF
0308181v2.pdf - Unspecified

Download (172kB)
[img] Postscript (Requires a viewer, such as GSview)
0308181v2.ps.ps - Unspecified

Download (250kB)
Item Type: Article
Subjects: ?? QC ??
Divisions: Faculty of Science and Engineering > School of Physical Sciences > Mathematical Sciences
Depositing User: Symplectic Admin
Date Deposited: 19 Aug 2008 10:32
Last Modified: 23 Jun 2021 13:10
DOI: 10.1016/j.physletb.2003.09.018
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/512